UGR
  |
> >
GEOMETRY OF BANACH SPACES
(Ref. FQM-185)
03
abril
2025
abril 2025
<- ->
L M X J V S D
1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30

Producción científica


Buscar por:

Lista

Publicación
J. Becerra Guerrero, G. López Pérez and A. Rueda Zoca,  "SUBSPACES OF BANACH SPACES WITH BIG SLICES",  Banach Journal of Mathematical Analysis, vol.10 , 771-782, 2017
L. García-Lirola and A. Rueda Zoca,  "UNCONDITIONAL ALMOST SQUARENESS AND APPLICATIONS TO SPACES OF LIPSCHITZ FUNCTIONS",  Journal of Mathematical Analysis and Applications , -, 2017
J. Alaminos Prats, M. Bresar-, J. Extremera Lizana and A.R. Villena Muñoz,  "Zero Lie product determined Banach algebras",  Studia Mathematica, vol.293 , 189-199, 2017
S. Dantas,  "On the bishop-Phelps-Bollobás type theorems", 2017
A.M. Cabrera Serrano,  "Operadores extremos en espacios de banach", 2017
A. Pérez-Hernández,  "Optimization, differentiability and convexity in banach spaces", 2017
A.R. Villena Muñoz "Holomorphic maps on Banach function algebras having elementary Taylor expansions", "2016 IMAC AHA DAYS", None-None, 2016
F.J. Merí De La Maza "Second numerical index of Banach spaces", "The 11th ILJU School of Mathematics-Banach spaces and related topics", None-None, 2016

Última actualización del SICA: 10/01/2024

Desarrollado por: